Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A metrization theorem for linearly orderable spaces


Author: David J. Lutzer
Journal: Proc. Amer. Math. Soc. 22 (1969), 557-558
MSC: Primary 54.56
DOI: https://doi.org/10.1090/S0002-9939-1969-0248761-1
MathSciNet review: 0248761
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Creede, Semi-stratifiable spaces and a factorization of a metrization theorem due to Bing, Dissertation, Arizona State University, Tempe, 1968.
  • [2] R. W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math. 12 (1962), 1301-1319. MR 0166759 (29:4032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248761-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society